It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Panic Disorders Board Index
Pages: 1 Showing 1 - 20 of 20 for paxil and yawning. (0.004 seconds)


Paxil and Yawning
Apr 11, 2003
... Has anyone experienced excessive yawning while taking Paxil? ... (8 replies)
... Paxil gave me bad side affects too, but I started on 25mg. The doctors nurse gave me some samples and didn't tell me to cut them in half. I was only supposed to be taking 12.5mg to start. You may want to ask your doctor about that. ... (8 replies)
... Joe I would not bless your trip on Paxil at all.............I say this as I am in my 7th month of benzo withdrawals...and it is HELL. ... (8 replies)

... I was once on paxil and the constant yawning and trembling is what made me go off of it. I don't know if these symptoms go away in time or not. ... (8 replies)
... I dont know about you...but when i took paxil..me doctore said to stay away from chocalate and cofee....even tea cause the caffene does the opposite of what paxil does and can make you more panicky... ... (8 replies)
... I started taking paxil three days ago at 20mg a night. ... (8 replies)
... This is my first post on this board so I'll try to explain my situation. I was in 10th grade and had a panic attack in the middle of fieldhockey practice out of nowhere. ... (4 replies)
... a lower starting dose should help you get used to the paxil, ask the pharmacist any valium type meds will also help reduce early paxil side effects (8 replies)
Paxil and Yawning
Apr 23, 2003
... Same here. I noticed yawning the first couple of weeks, and only after a month of being on Paxil, the yawning has ceased. ... (8 replies)
... once at bedtime now for 12 days and thought I would share my early experiences. I have not had any real bad side effects from either drug, although I find myself yawning alot. The doctor started me on the lowest dosage of both drugs then adjust fromt there. ... (4 replies)
... I have been on Zoloft for three weeks and am experiencing the yawning as well. It's irritating! ... (8 replies)
... I was prescribed Paxil a couple of years ago and it did help maybe too much. I did have side effects such as constant yawning then as I regulated to it I slept for like a month straight , then I could NOT sleep at all . MY sex drive went down to ZERO. ... (3 replies)
... My doctor had me starting on 20mg right away and then a few weeks later, I was put on 30mg. It took about a month for all the side effects to really go away and unfortunately, not enough people give Paxil a chance!! I would feel horrible and drowsy after taking it and I DID take it at night. ... (8 replies)
... Im 24 male and i've been having panic attacks for past 4 months about. ... (3 replies)
... t of the subtle hyperventilation syndrome that comes with this disorder. You are breathing yet feel, not sufficient enough air is filling your lungs to capacity, and it produces a yawning type effect while breathing. More anxiety will produce the air hunger symptom. ... (3 replies)
Paxil and Yawning
Apr 20, 2003
... Yeah, i remember the yawning i had when i first started taking Paxil... and they were extremely big yawn, that actually gave me a ticklish feeling all over my body. It was strange. But it subsided after a few weeks. ... (8 replies)
... people tell me the symptoms go away, and they're not that bad really. I am a real "intensity freak". ... (8 replies)
Paxil and Yawning
Jun 23, 2003
... Hi. I have been on paxil for about a month now and didnt realize that yawning was a side-effect of it! LOL! I have felt bad for my friends and co-students because half way though any conversation or lecture at school i am yawning! Well I am glad to know I have an excuse! The first couple weeks I was on it I was sure My worrying and anxiety was getting worse but am now feeling... (8 replies)
I've gone mental
Dec 20, 2004
... kat pls take my advice. ive gone through this all. i did try paxil one time and thatd be the last time!! it was the worst thing in my life!!! i paced my living rm for 3 hrs!!! ... (5 replies)
... i too am on celexa and that seemed to be the drug that my system handled the best. i had about 2 weeks of side effects but they were minor. a bit of yawning and a non clear head but 8 months on and i dont even notice!!! ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 05:12 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!